How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.DAGO Your Own Question
Dr.DAGO
Dr.DAGO, Board Certified Physician
Category: Medical
Satisfied Customers: 5731
Experience:  Internal Medicine. Pulmonary/ Critical Care
93381398
Type Your Medical Question Here...
Dr.DAGO is online now
A new question is answered every 9 seconds

I think my ADHD is suppressing my feelings making my care

This answer was rated:

I think my ADHD is suppressing my feelings making my care about nothing and no one and i'm wondering if there is a type that maybe won't mess with that
JA: The Doctor can help. Just a couple quick questions before I transfer you. How long have you had ADHD? Have you used any medication for it?
Customer: ADHD my whole life but only recently (november 2019) looked into getting a diagnosis and medication due to difficulty preforming in university, I have been taking medication since the first week of december 2019
JA: Have you seen a doctor about ADHD?
Customer: Yes
JA: Anything else in your medical history you think the Doctor should know?
Customer: I take foquest for my ADHD currently

Hello

This is Dr. Dago. I'm board certified.
I have over 10 years of experience.
I understand your concerns.
Do you have any other medical conditions?

Customer: replied 14 days ago.
None that would be pertinent to this (slight eczema and psoriasis) I was checked for thyroid function back in November and tests came back normal

How old are you? How long have you had this issue? What makes the problem better or worse? Did you see a doctor about this problem?

Customer: replied 14 days ago.
19, I've noticed a loss of emotion and feeling for a couple weeks, nothing really makes it better or worse, I did not have time to consult my doctor abou
Customer: replied 14 days ago.
t this as the pandemic hit right as I was looking into why I felt this way

Do you take any medication? What is your main concern?

Customer: replied 14 days ago.
I take foquest at the moment, my main concern is that it is causing me to have no emotion and I'm wondering if it would be best if I switched medication
Customer: replied 14 days ago.
or if that's even possible

You should continue your medication, same dose. You can call your primary and get a referral for tele medicine and a therapist. You can try cognitive behavioral therapy.

 

Let me know if you have any other questions.

Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).

 

Thank you

Dr.DAGO and 3 other Medical Specialists are ready to help you